Im injection

  1. When give me im injection of the bone & his side effects...?
  2. 3 Comments

  3. by   Rose_Queen
    Have you had an IM injection where you are experiencing issues? If so, this is a question that needs to be addressed by your healthcare provider as they can appropriately assess. Per TOS, we also can't provide medical advice.

    Are you a student? If so, what has your research shown you so far? What do you need further explanation of? While AN is happy to help with homework, we will not simply provide answers.
  4. by   sandyarya.16
    Mam plzzzz reply
  5. by   Rose_Queen
    Please give further information, as I asked above. This is not a question and answer site; it is a discussion site for nurses and those who are seeking to become one. If you are a patient, again, you must defer to your own healthcare team. If you are a student, please share what you are having issues understanding.